# SDR COMA9512038

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER TAKEOFF.  CLEANED ICE AND SLUSH FROM OUTBD FLAP TRACKS.  ACFT RETURNED TO SERVICE.
